RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 3, Pages 448–461 (Mi mz10406)  

On Removable Singularities of Maps with Growth Bounded by a Function

E. A. Sevost'yanov

Zhytomyr I. Franko State University

Abstract: This paper studies questions related to the local behavior of almost everywhere differentiable maps with the $N$, $N^{-1}$, $ACP$, and $ACP^{-1}$ properties whose quasiconformality characteristic satisfies certain growth conditions. It is shown that, if a map of this type grows in a neighborhood of an isolated boundary point no faster than a function of the radius of a ball, then this point is either a removable singular point or a pole of this map.

Keywords: removable singularity, essential singularity, pole, function of bounded growth, Luzin's properties $N$ and $N^{-1}$, class $ACP$, class $ACP^{-1}$.

DOI: https://doi.org/10.4213/mzm10406

Full text: PDF file (550 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:3, 438–449

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 22.12.2012
Revised: 06.06.2014

Citation: E. A. Sevost'yanov, “On Removable Singularities of Maps with Growth Bounded by a Function”, Mat. Zametki, 97:3 (2015), 448–461; Math. Notes, 97:3 (2015), 438–449

Citation in format AMSBIB
\Bibitem{Sev15}
\by E.~A.~Sevost'yanov
\paper On Removable Singularities of Maps with Growth Bounded by a Function
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 3
\pages 448--461
\mathnet{http://mi.mathnet.ru/mz10406}
\crossref{https://doi.org/10.4213/mzm10406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370532}
\zmath{https://zbmath.org/?q=an:06455278}
\elib{http://elibrary.ru/item.asp?id=23421534}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 3
\pages 438--449
\crossref{https://doi.org/10.1134/S0001434615030153}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928681382}


Linking options:
  • http://mi.mathnet.ru/eng/mz10406
  • https://doi.org/10.4213/mzm10406
  • http://mi.mathnet.ru/eng/mz/v97/i3/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:12
    References:32
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019